Skip to Content

What happens if you use plan b more than once?

Responses (1)

LousArk 14 Feb 2016

In what length of time?

Alejandra_x3 14 Feb 2016

A month

LousArk 14 Feb 2016

Well, you're only meant to take one dose in any one menstrual cycle, so it would be a massive dose of hormone, that would mess your cycle up & likely give you lots of hormonal symptoms, such as those that you would get with a period or pregnancy (fatigue, nausea, mood swings, severe cramping, bloating, leaking/sore breasts etc).
In terms of your bleeding, it could make it very heavy and/or irregular, with some spotting or brown/pink discharge, & then once it's stopped it could be a few months before you get your normal periods back.
I once took 2 doses in the same month about 3 yrs ago, & I ended up in hospital because I was convinced I was miscarrying, the bleeding & cramping were so severe. It was incredibly painful & my mood swings were terrible. I was very depressed for a couple of weeks. I was also passing loads of clear mucus within the blood & clots that were coming away.

Alejandra_x3 14 Feb 2016

OMG yes I been having the same thing I been stressing over the fact that I could be pregnant which is causing me to feel very emotional I been bleeding for several times but it only lasts 2-3 days I mean there's not much of a difference with my period since I usually have it 3 days but as long as I took the pill and I'm having bleeding. I will be alright ?!

LousArk 14 Feb 2016

The bleeding doesn't mean anything. Sometimes you do, sometimes you don't. As I say, you could well be in for a rough ride, if you've only just taken the second dose. Hopefully you'll be lucky.
In terms of pregnancy, you can always do a pregnancy test from the time your period would be due. The bleeding you are having now is from the Plan B, most likely.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions